ResearchPublications
Mathematical Description of the behaviour of Chaetomium cellulolyticum: modelling of the growth on glucose and cellulose substrate

Mathematical Description of the behaviour of Chaetomium cellulolyticum: modelling of the growth on glucose and cellulose substrate

Categories Zeitschriftenartikel
Year 1986
Authors Scheiding, W., Thoma, M., Hecht, V., Rosen, W. & Schügerl, K.
Published In IEE Proceedings-D: Control Theory and Applications, vol. 133, Part D, no. 5, pp. 199 - 209.
Description

BibTeX

DOI 10.1049/ip-d:19860034